MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC ALWAYS ON TIP TRACKED FORCEPS

VERAN MEDICAL TECHNOLOGIES, INC ALWAYS ON TIP TRACKED FORCEPS
Model Number INS-0372
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/10/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was an 88f with no pre-existing conditions.Metastatic lung cancer was originally suspected prior to the case.After the 5th bite with the serrated forceps, the patient began bleeding excessively, with blood eventually coming up the et tube.The physician was able to stop the bleeding by applying pressure with the scope and the patient was beginning to stop on her own.Pt was extubated the next day.No pneumothorax was noted.Pt.Stayed in the hospital 4 days and was set to be discharged on day 5.Physician stated that age and prescription of eliquis played a role in excessive bleeding.

Brand Name
ALWAYS ON TIP TRACKED FORCEPS
Common Device Name
ALWAYS ON TIP TRACKED FORCEPS
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
MDR Report Key11148822
Report Number3007222345-2020-00015
Device Sequence Number10920308
Product Code JAK
UDI-Device Identifier00815686020576
UDI-Public00815686020576
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K122106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINS-0372
Device Catalogue NumberINS-0372
Device Lot Number04350200205
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2020
Initial Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age88 YR